# SDR DALA2022020100657

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 69,076 hours, 27,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8515175) DURING INSPECTION FOUND RT OVER WING EMER BATTERY PACK WILL NOT HOLD ITS CHARGE. REMOVED AND REPLACED RIGHT OVER WING BATTERY PACK. OPS CK GOOD IAW B737 AMM 33-51-06.
